Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




95 Publications

2017 | Journal Article | IST-REx-ID: 1073 | OA
Algorithmic solvability of the lifting extension problem
M. Čadek, M. Krcál, L. Vokřínek, Discrete & Computational Geometry 54 (2017) 915–965.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Bounding helly numbers via betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
On eigenvalues of random complexes
A. Gundert, U. Wagner, Israel Journal of Mathematics 216 (2016) 545–582.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Bounded embeddings of graphs in the plane
R. Fulek, in:, Springer, 2016, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
On expansion and topological overlap
D. Dotterrer, T. Kaufman, U. Wagner, in:, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 35.1-35.10.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379 | OA
Finding non-orientable surfaces in 3-manifolds
B. Burton, A.N. de Mesmay, U. Wagner, in:, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 24.1-24.15.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range
I. Mabillard, U. Wagner, in:, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, 2016, p. 51.1-51.12.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411 | OA
Untangling two systems of noncrossing curves
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Israel Journal of Mathematics 212 (2016) 37–79.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522 | OA
The classification of certain linked 3-manifolds in 6-space
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
View | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523 | OA
On topological minors in random simplicial complexes
A. Gundert, U. Wagner, Proceedings of the American Mathematical Society 144 (2016) 1815–1828.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Hanani-Tutte for radial planarity II
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2016, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, in:, Springer, 2016, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
2016 | Thesis | IST-REx-ID: 1123 | OA
Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture
I. Mabillard, Eliminating Higher-Multiplicity Intersections: An r-Fold Whitney Trick for the Topological Tverberg Conjecture, IST Austria, 2016.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1688 | OA
Bounds for Pach's selection theorem and for the minimum solid angle in a simplex
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, M. Tancer, Discrete & Computational Geometry 54 (2015) 610–636.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1730 | OA
Discrete systolic inequalities and decompositions of triangulated surfaces
É. Colin De Verdière, A. Hubard, A.N. de Mesmay, Discrete & Computational Geometry 53 (2015) 587–620.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
View | Files available | DOI
 

Search

Filter Publications